Hi all,

I'm writing this for my brother who has MS. He's been trying a regular bowel program for a couple months now. Using daily Miralax and dig stimulation in the mornings. This was recommended by his PCP and GI docs after a couple admissions for severe abdominal distention and puking about every one to two weeks. The regular program seems to be helping--no bowel incontinence for a while--even when transferring w/ the ceiling lift. But for the last week he's been having what I just learned is 'butt snot'. I read a few threads about this and it seems that everyone is getting this from using ducolax or some other stimulant suppository. But like I said--he's only using Miralax.

His PCP is through a program called PACE where they provide all services including some home care. But I don't think they are too familiar with neurogenic bowel. Any ideas of what is causing this and what he could do to help? The PACE program might be willing to send a PCA to help if needed.

thanks in advance--
sib